# SDR MWEA97788

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114243
- Condition: Scratched
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AC SKIN SCRATCHED AND DENTED AT FS 770 BY LONGERON 23R.  MTC REPAIRED IAW SRM 53-04 FIG 38 VIEW G.
